Header

UZH-Logo

Maintenance Infos

On generalized volume ratio numbers


Mascioni, V (1991). On generalized volume ratio numbers. Bulletin des Sciences Mathématiques, 115(4):483-510.

Abstract

We define volume ratio numbers of operators between arbitrary Banach spaces and prove results about fundamental properties such as duality and eigenvalue estimates. Several connections to K-convexity, other s- numbers and to the theory of weak type and weak cotype also arise.

Abstract

We define volume ratio numbers of operators between arbitrary Banach spaces and prove results about fundamental properties such as duality and eigenvalue estimates. Several connections to K-convexity, other s- numbers and to the theory of weak type and weak cotype also arise.

Statistics

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1991
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:28
Publisher:Gauthier-Villars
ISSN:0007-4497
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1138556
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0771.46010

Download

Full text not available from this repository.